# SDR IPXA2015100294211

- Difficulty date: September 23, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 15,965 hours, 10,222 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Component: Elevator, Airbus
- Component part number: A55276056004
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, RT ELEVATOR SKIN DELAMINATED.  REPAIRED UPPER SURFACE OF RT ELEVATOR SKIN IAW SRM 55-21-12, PARA 5A, FIG 201, CATEGORY "B" REPAIR.
